# SDR GTIA020481

- Difficulty date: March 13, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 7601 · Engine Synchronizing
- Part: Syncronizer
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FTW - NR 1 ENGINE AT LOW LIMIT WOULD COMPLETELY UNSPOOL.  PERFORMED TEST OF ENGINE SYNCHRONIZER SYSTEM.  SYSTEM FAILED TEST, NO SYNCHRONIZATION OF ENGINE.  PERFORMED ADJUSTMENT SYNCHRONIZER ENGINE ACTUATOR.  SERVICED FUEL CONTROL UNIT ACCELERATION CHAMBER WITH SILICON.  DRAINED FUEL CONTROL MOISTURE TRAP.  OPS CHECK FAILED STEP 9.  REMOVED ENGINE SYNCHRONIZER ACTUATOR.  INSTALLED SERVICEABLE ENGINE SYNCHRONIZER.  (M)
